# SDR MALA050224

- Difficulty date: January 26, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 12,069 hours, 12,006 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M4001265
- Condition: Malfunctioned
- Location: Mlg Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIVERTED FROM ATL TO CVG DUE TO RT GEAR INTRANSIT LIGHT NOT GOING OUT AFTER GEAR WAS RETRACTED.  REMOVED AND REPLACED RELAY AT GF7 GEAR UPLOCK RELAY P/N ON/OFF M400-1265.  OPS CHECK GOOD IAW AMM 24-09-15.
